• Due to excessive bot signups along with nefarious actors we are limiting forum registration. Keep checking back for the register link to appear. Please do not send emails or have someone post to the forum asking for a signup link. Until the current climate changes we do not see a change of this policy. To join the forum you must have a compelling reason. Letting us know what skills/knowledge you will bring to the community along with the intent of your stay here will help in getting you approved.

Antioxidants causing testicular pain?

Joined
Nov 16, 2012
Messages
1,091
Something really strange is going on with my body. I can't tolerate any antioxidants and haven't found anyone else with these symptoms online. Any of the following will cause testicular tightness, shrinkage, burning in groin area (with no other symptoms anywhere else):

-Vitamin C (2g and above)
-Glutathione
-N-Acetyl Cysteine
-Glycine
-Magnesium Glycinate
-Astaxanthin

And probably some others I forget. I'm mainly wanting to do topical Vitamin C for hair loss since I saw some good studies. But I can't even take magnesium glycinate at sufficient doses (2g) as it seems to cause increased glutathione synthesis via the glycine and leads to the same uncomfortable symptoms.

What is the possible mechanism? I remember taking up to 10g of Vitamin C years ago without problems, now I can't even take 2g.
 

Gustav3Y

Member
Joined
Nov 23, 2020
Messages
881
Do you feel actual pain inside the glands or more in the scrotum? Also the shrinkage is a tightness of the scrotum or actual testicle gland shrinkage.
 

MyUsernameHere

Member
Thread starter
Joined
Nov 16, 2012
Messages
1,091
Do you feel actual pain inside the glands or more in the scrotum? Also the shrinkage is a tightness of the scrotum or actual testicle gland shrinkage.

There is like a strange burning sensation that extends from the scrotum all the way to the edges of the groin area near the leg on both sides.
The entire scrotum shrinks and the testicles become hard and want to withdraw. It's almost like steroid-induced suppression (but without any hormonal indications, i.e. I still get libido, morning wood, so I don't think hormones are affected).

I just don't understand how antioxidants can interfere with testicular function in such a way. Even something as benign as magnesium glycinate which many people here take.

Vitamin E succinate seems to counteract it somewhat, but not fully.
 

Gustav3Y

Member
Joined
Nov 23, 2020
Messages
881
I think I understand what you mean, as I have the same issue, more like a burning sensation and like something is contracting in a pinch like sensation, like a vague sting of the scrotum. But for me this can happen with shrinkage of the scrotum skin or without.
 

MyUsernameHere

Member
Thread starter
Joined
Nov 16, 2012
Messages
1,091
I think I understand what you mean, as I have the same issue, more like a burning sensation and like something is contracting in a pinch like sensation, like a vague sting of the scrotum. But for me this can happen with shrinkage of the scrotum skin or without.

What substances cause this in your case?
 

Gustav3Y

Member
Joined
Nov 23, 2020
Messages
881
What substances cause this in your case?
The problem is this started like maybe 4 years ago, I hope I am not wrong, I always thought it is going to go away but it never went away.
What triggered it I can't recall properly or pin point, probably at the time I blamed it on "stress" like any doctors says when they have no idea of what is going on, even when there is no chronic stress.
 

Similar threads

Top